# SDR CHQA200700015

- Difficulty date: May 13, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500827
- Aircraft time: 8,144 hours, 6,427 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 2810051104
- Part serial: 2960
- Condition: Leaking
- Location: Fuel System
- Part time: 8,144 hours, 6,427 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6428 - CMH-MCO - AFTER TAKEOFF CLIMBING THROUGH 3500 FEET, FLIGHT ATTENDANT CALLED SAYING THERE WAS FUEL POURING OUT OF THE RIGHT WING.  BY LOOKING AT THE FUEL QUANTITY GAUGES, THERE WAS A 100 POUND DIFFERENCE.  RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WING VENT VALVE.
